# SDR SWAA2014112634503

- Difficulty date: November 20, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 54,852 hours, 43,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: BAC1508
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE STRAP CRACKED AT STATION 351, STRINGER 16L.  R & R STRAP IAW SRM.
